# SDR FDEA2019081531854

- Difficulty date: August 13, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N974FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26158
- Aircraft time: 72,207 hours, 24,797 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP ' B/S 1500 STR2 WAS FOUND DAMAGED AND CRACKED . REPLACED STRINGER CLIP IAW SRM 51-40-02
